Search and download archives of mathematical journals

  Table of contents for this issue | Previous article | Next article
van den Berg, I. P.; Koudjeti, F.
From binomial expectations to the Black-Scholes formula: the main ideas. Annales mathématiques Blaise Pascal, 4 no. 1 (1997), p. 93-101
Full text djvu | pdf | Reviews MR 1442337 | Zbl 0895.60020

stable URL:

Lookup this article on the publisher's site


[1] R.M. Anderson. A nonstandard representation for brownian motion and itô integration. Israel Math. J., 25:15-46, 1976.  MR 464380 |  Zbl 0353.60052
[2] E. Benoit. Random walks and stochastic differential equations. In F.Diener and M. Diener, Nonstandard Analysis in Practice, pages 71-90. Springer Verlag Universitext, 1995.  MR 1396798
[3] I.P. Berg and F. Koudjeti. On binomial expectations and option pricing. SOM, RUG, Groningen, The Netherlands, 95A06, 1995.
[4] F. Black and M. Scholes. The pricing of options and corporate liabilities. Journal of Political Economy, pages 637-654, May-June 1973.  Zbl 01602446
[5] J.C. Cox, S.A. Ross, and M. Rubinstein. Option pricing: a simplified approach. Journal of Financial Economics, 7:229-263, July 1979.
[6] N.G. Cutland, E. Kopp, and W. Willinger. A nonstandard approach to option pricing. Mathematical finance, 1(16):1-38, 1991.  Zbl 0900.90104
[7] F. Diener and G. Reeb. Analyse Non Standard. Enseignement des sciences. Hermann Editeurs, Paris, 1989.  MR 1026099 |  Zbl 0682.26010
[8] D. Duffie. Security markets, stochastic models. Economic theory, econometrics and mathematical economics. Academic Press Inc., London, UK, 1988.  MR 955269 |  Zbl 0661.90001
[9] J.M. Harrison and S. Pliska. Martingales and stochastic integrals in the theory of continuous trading. Stochastic processes and their applications, 11:215-260, 1981.  MR 622165 |  Zbl 0482.60097
[10] F. Koudjeti. Elements of external calculus with an application to mathematical finance. Theses on Systems, Organisations and Management. Capelle a/d IJssel, Labyrint Publication, The Netherlands, June 1995.
[11] F. Koudjeti and I. P. v. d.Berg. Neutrices, external numbers and external calculus. In F. Diener and M. Diener, Nonstandard Analysis in Practice, pages 145-170. Springer Verlag Universitext, 1995.  MR 1396801
[12] P.A. Loeb. Conversion from nonstandard to standard measure spaces and applications in probability theory. Trans. Amer. Math. Soc., 211:113-122,1975.  MR 390154 |  Zbl 0312.28004
[13] R. Lutz and M. Goze. Nonstandard analysis: a practical guide with applications, volume 881 of Lecture Notes in Mathematics. Springer verlag, 1981.  MR 643624 |  Zbl 0506.03021
[14] E. Nelson. Internal set theory: A new approach to nonstandard analysis. Bulletin of the American Mathematical Society, 83(6):1165-1198, November 1977.
Article |  MR 469763 |  Zbl 0373.02040
[15] E. Nelson. Radically Elementary Probability Theory, volume 117 of Annals of Mathematical Studies. Princeton University Press, 1987.  MR 906454 |  Zbl 0651.60001
[16] A. Robinson. Non-standard Analysis, 2nd edition. North-Holland Pub. Co., 1974.  MR 205854
Copyright Cellule MathDoc 2016 | Credit | Site Map